# SDR IVSA077371

- Difficulty date: December 12, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N7186Z
- Make and model: Robsin R44
- Aircraft serial: 737C
- Aircraft time: 190 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Wheel
- Part number: D1742
- Condition: Corroded
- Location: Center Hub
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT ON FAN WHEEL LOOSE AND FLAKING OFF DUE TO POOR ADHESION, PROBABLY CAUSED BY IMPROPER PREPARATION, ALLOWING PREMATURE CORROSION.
